# SDR USAA2009122193382

- Difficulty date: December 19, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C270956
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTING INOP BETWEEN ROWS 14 AND 24.  REPLACED BATTERY PACK FOR EMERGENCY OVERHEAD LIGHTING INOP BETWEEN ROWS 14 AND 24.  (K)
